# SDR FDEA201211244151

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,381 hours, 19,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVACUATION SLIDE LIGHT FOR R1 DOOR INOP WHEN TESTED.  R & R ESCAPE SLIDE EMERGENCY LIGHT BULB, OPS CHECK NORMAL, REF AMM 33-51-06-2-1  OK FOR SERVICE.
